# SDR DALA2022061504192

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,913 hours, 15,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 2R DOOR ARMING LEVER HARD TO MOVE- NEEDS TO BE LUBRICATED. CORRECTIVE ACTION: CLEARED OBSTRUCTION OPS C/K 2R DOOR ARMING LEVER MULTIPLE TIMES OPS C/K NORMAL (8518565)
